# SDR PNSA010204

- Difficulty date: February 9, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- Aircraft time: 21,477 hours, 18,488 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL MASTER WARNING LIGHT ILLUMINATED.  ABORTED TAKEOFF RETURNED FOR MAINTENANCE.  RE-RACKED WARNING ELECTRONIC UNIT.  NO FAULTS FOUND.  SUBSEQUENT FLIGHTS WERE MADE WITH NO OTHER FAULTS.
